Get your Health question answered in 3 easy steps

187 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for persistent vomiting

Answered by
Owl Image
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

Question
I have been struggling with vomitings from the last 2 years. once in a while i throw up my food. Last month, after going throuh multiple tests my doctor told that i am infected with H Pylori. She has suggested some medicine for a month and asked to consult again after 3 months to see if the bacteria still exists.
I am done with the medicine now and still I am vomiting my food sometimes.
Do you think the h pylori is the reason for my vomitings? Is there any permanent cure for it?

I am loosing my weight. my stomach is becoming full though i eat very small amount of food.
Could you please tell me the reason why I am infected with it? and also the foods need to be avoided and diet to follow .
I am gonna attach the test reports by tomorrow.
Please suggest.

Thanks XXXXXXX
Wed, 13 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Anshul Varshney 46 hours later
Brief Answer:
I need to know further details

Detailed Answer:
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney.
I understand your concern.
Probably you are suffering from Chronic Gastritis with Gastro Esophageal Reflux Disease.
h.pylori infection is almost a type of recurring infection as we contract it from food and water. And in country like XXXXXXX it is almost impossible to maintain that classical hygiene.
To help you better I need following details:
1. For how many days did you took h.pylori treatment?
2. Any loose stools you have chronically?
3. Any smoking or alcohol consumption?
4. Do you take any pain killers?
5. Have you got your endoscopy done? If yes what is the report?
6. For many days after taking h.pylori treatment were you relieved?

Revert with these details preferably in point wise manner for a better help.
Stay Healthy.
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for persistent vomiting 28 minutes later
Please find my answers..

1. For how many days did you took h.pylori treatment? --- last 1 month
2. Any loose stools you have chronically? ---
3. Any smoking or alcohol consumption? --- I dont smoke /Drink
4. Do you take any pain killers? -- No
5. Have you got your endoscopy done? If yes what is the report? -- Yes, I am going to attach the report by tmorrow
6. For many days after taking h.pylori treatment were you relieved? -- after 15 days or so
 
 
Answered by Dr. Anshul Varshney 3 hours later
Brief Answer:
Detail follows.

Detailed Answer:
Dear XXXXXXX
You have mentioned about Question no. 2 that is any frequent loose stools.
I would suggest you following:
1. To stop h.pylori treatment now and start taking a combination of Pantoprazole and Domperidone once a day.
2. To take Sucralfate and Oxetaine syrup twice daily 1 hour before meals.
3. To take soft bland diet.

Also tell me following:
1. Any history of anemia?
2. Any history of black colored stools?
3. Do mention if you have chronic pain abdomen associated with chronic loose stools.

Revert with these details.
Good luck.
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  

Recent questions on Chronic gastritis

doctor1 MD

My wife is diabetic and has chronic gastritis. She has this acute pain on the upper abdomen and the pain can only be relieved by pathidine. The doctors have prescribed Hyoscine,omeprazole,amoxycilline,ranitidine and promethazine but nothing seems to help as the pain keeps on coming back. Endoscopy was done and it came out negative, no inflammation of the stomach lining, no ulcer. Please help as we have spent a lot of money on medical bills and nothing seems to improve.

doctor1 MD

I have autoimmune thyroiditis . I have fatique alot, but lately feel sick. Upset stomach. Is that normal?

doctor1 MD

I have been recently diagnosed with an ulcer and chronic gastritis can you please tell me what I can do at home to reduce symptoms am currently on prilosec

doctor1 MD

I have had 7 neuro endocrinal tumors removed from my stomach endoscopiacally, with no spreading. the largest one was 5.4. K167 was between 3-6%, and I have chronic gastritis aparently. I will be seeing my doctor for more info. I am feeling very...

doctor1 MD

I had an upper GI endoscopy yesterday and I have a few questions since the Dr. never talked to me. Her impressions were 1, sophageal mobility disorder 2. chronic gastritis, biopsied. 3 Gastroparesis, secondary to drug side effect, I take two loratab 10 per day for pain. 4Lax LES. What does his all mean. I am tired of being sick. I would like to feel good just for a couple of days. Can some one explain.

doctor1 MD

i am having chronic gastritis problem, got endoscopy done twice.
Was medicated for H pylory infection
I have acidity , heart burn , burping , mucous prblem
night sometims I sweat , and early morning upper abdomain discomfort

On medication for those problems right now

is it ok if I do some exercises like push ups , sit ups .

I need to know what kind of diet should i follow to gain weight

I m 60 kg with 5 ft 7 inchs

need gain minimum 7 more kgs with lean muscles

doctor1 MD

i have chronic gastritis my thoat and glands are very sore and get a burning throat. i feel sick in the throat and do not fell like eating. i was losing a lot of mucus through my bowels that has cleared with antibotics.
i have a slight yellow discharge from the vagina. i feel feverish in my head and shoulders often . i become sick with servere stomach and uti 6 months ago with 2 species of ecoli. tests showed ecoli had cleared but i had all the same syptoms.Adifferent lot of antibotics were given and that helped with mucus and pain.
my white blood cells came back abnormal and high ana. my chest can get very tight and breathing is shallow.
my short vision has become worse.
i have a white coating on my tongue. have taken antiparasite tablets. its also hard to shallow.
can u help me
thank you